# SDR SIMA20220609005

- Difficulty date: June 9, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N234JW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000566
- Aircraft time: 14,910 hours, 9,803 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fr 19-20
- Component: Track, L/H
- Component part number: 17003264001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CENTER SEAT TRACK IS CORRODED BTW FR 19 ? FR 20. (LEVEL 2 CORROSION) (MAJOR REPAIR) -C/A-PERFORMED CUTOUT TO REMOVE DAMAGE, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW ERS-EJ-53MR-4558.
